PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of brmedjLink to Publisher's site
 
Br Med J. 1967 June 3; 2(5552): 615–616.
PMCID: PMC1842094

Paracetamol and the kidney.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (712K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Boyd EM, Bereczky GM. Liver necrosis from paracetamol. Br J Pharmacol Chemother. 1966 Mar;26(3):606–614. [PubMed]
  • CLAUSEN E. HISTOLOGICAL CHANGES IN RABBIT KIDNEYS INDUCED BY PHENACETIN AND ACETYLSALICYLIC ACID. Lancet. 1964 Jul 18;2(7351):123–124. [PubMed]
  • Davidson DG, Eastham WN. Acute liver necrosis following overdose of paracetamol. Br Med J. 1966 Aug 27;2(5512):497–499. [PMC free article] [PubMed]
  • HARVALD B, VALDORF-HANSEN F, NIELSEN A. Effect on the kidney of drugs containing phenacetin. Lancet. 1960 Feb 6;1(7119):303–305. [PubMed]
  • JACOBS LA, MORRIS JG. Renal papillary necrosis and the abuse of phenacetin. Med J Aust. 1962 Oct 6;49(2):531–538. [PubMed]
  • LEVIN NW, RUBENSTEIN AH, ABRAHAMS C, JORDAAN JC, POSEL MM. Phenacetin nephritis: interstitial nephritis and necrotizing papillitis associated with the chronic ingestion of phenacetin. S Afr Med J. 1962 Jul 14;36:555–559. [PubMed]
  • MOESCHLIN S. Phenacetinsucht und -schäden; Innenkörperanämien und interstitielle Nephritis. Schweiz Med Wochenschr. 1957 Feb 9;87(6):123–128. [PubMed]
  • MOOLTEN SE, SMITH IB. Fatal nephritis in chronic phenacetin poisoning. Am J Med. 1960 Jan;28:127–134. [PubMed]
  • PRESCOTT LF. EFFECTS OF ACETYLSALICYLIC ACID, PHENACETIN, PARACETAMOL, AND CAFFEINE ON RENAL TUBULAR EPITHELIUM. Lancet. 1965 Jul 17;1(7403):91–95. [PubMed]
  • SPUHLER O, ZOLLINGER HU. Die chronisch-interstitielle Nephritis. Z Klin Med. 1953;151(1):1–50. [PubMed]
  • Thomson JS, Prescott LF. Liver damage and impaired glucose tolerance after paracetamol overdosage. Br Med J. 1966 Aug 27;2(5512):506–507. [PMC free article] [PubMed]

Articles from British Medical Journal are provided here courtesy of BMJ Publishing Group